# SDR DALA13003089238

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 32,520 hours, 29,310 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON THE RT WING CENTER SECTION UPPER WING SKIN AT STA 954 AND BL 0.  SUBSEQUENTLY,  THE CORROSION WAS R & R IAW ER/A 504829-14. ACCOMPLISHED SECTION 1 OF REPAIR IAW ER/A 504829-14, REV O.  REMOVED CORROSION FROM CENTER TANK, RBL 58, BS 955 IAW SRM 51-10-03, PARA 26 VOL II UT AREA AND FOUND TO BE OUT OF LIMITS IAW NDT SPM, PART 4 04-00-07, & SRM 53-00-01, FIG 3, VOL I.  ORIG .235 AND LOWEST DEPTH IS .112 HFEC AREA IAW NDTSPM PART 6, 06-10-01 AND FOUND NO ADDITIONAL DEFECT OR CRACKS.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW ER/A 504829-14, REV 14, SEC 1 CAPPED SEAL ALL TANK FASTENERS IAW SRM 51-20-00, PARA 9, VOL II.
